Ask an expert
Question

31 Mar 2006

What Are The Chances?
Hello Doctor

Please could you put my mind at rest.

I have been on the pill for years now, and I can be a bit forgetful but in general I am pretty good with is.

Lately however (and this has been the last few months) I am contantly tired. I could sleep all day, by the afternoon, I am exhausetd. I have had terrible acne breakouts and my skin is not right. My moods are going crazy and I am constantly crying and then angry and then crying. In short, I have turned from a stable 20 something to a crazy teenager.

My periods have been regular with my cycle but have changed to start two days later than what they normally would, ie only on the last "inactive" pill will it start.

I am going to my doctor tomorrow and I do not know exactly what to say without him thinking I am going insane.

Thanks
Answer 349 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Tell him all this and you may well need to change pills.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9465 votes
No
68% - 20205 votes
Vote